# SDR DALA2022110907230

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 87,145 hours, 38,795 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 RT MLG ANCHORAGE FITTING BEARING UPPER KEYED RETAINER RUSTY AND PITTED. CORRECTIVE ACTION: REPAIRED PER A320 AMM 57-26-13. (2488487)
